Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

A Sufficient Condition for n-Short-Connectedness

  • Source: Mathematics Magazine, 1974 May 01. 47(3), 156-157.

Record details

×
Periodical

n-bathycenters

  • Source: Geometriae Dedicata; May 1976, Vol. 5 Issue: 1 p51-70, 20p

Record details

×
Academic Journal

Eighteenth Sunday After Pentecost.

  • Source: Expository Times; Sep1979, Vol. 90 Issue 12, p368-369, 2p

Record details

×
Academic Journal

Clique graphs of time graphs

  • Source: In Journal of Combinatorial Theory, Series B 1984 37(3):270-278

Record details

×
Academic Journal

An Earlier Date for “Cramer's Rule”

  • Source: In Historia Mathematica November 1999 26(4):365-368

Record details

×
Academic Journal

Colin Maclaurin's Quaint Word Problems.

Subjects: *WORD problems (Mathematics); *ALGEBRA educationMACLAURIN, Colin

  • Source: College Mathematics Journal. Sep2000, Vol. 31 Issue 4, p286. 4p. 1 Black and White Photograph.

Record details

×
  • 1-10 of  52 results for ""HEDMAN, BRUCE""